Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red raised bumps on inner arm, hurt on touching. What is it, how to cure it?

I have a patch of red raised bumps on my inner arm , right above where the inside of my elbow bends. And it s only in this exact spot. I noticed them about 5 days ago, but they seem like they are getting more red and irritated. Without touching them I can feel that they hurt. The bumps are raised and almost like blistered (thats kind of how I can explain the way they look. I don t know what it could be and I don t know what to do to treat it? Can you help me please?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it is funus as the area are sweat producing
keep dry airy
no toxic soaps shamoocreams
non oily non greesy non spicy food
plenty of water with low protein diet
antibiotics short course if pain
antifungal fluconazole 150 mg once a wk long time anti allergic sos for itch
antifungal powders ointments for long
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor